# SDR 2001UALA01674

- Difficulty date: August 13, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 29,260 hours, 21,798 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 727A FRAME RADIUS FILLER IS BROKEN AT RBL 24.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REPLACED FILLER AND STRAP.
